Dr IV (Valaire) Yatat Djeumen

Tel: +2712 420-6930
Fax: +2712 420-3893

Office: Mathematics building 2-35

Position: Postdoctoral Fellow
Academic qualifications: PhD in Applied Mathematics 

Research interests: Mathematical models that rely on (but not limited to) Ordinary Differential Equation, Impulsive Differential Equation, Partial Differential Equation and Impulsive Partial Differential Equation. Models that address issues in ecology and epidemiology.
Numerical scheme development based on the Nonstandard formalism to provide relevant numerical illustrations of theoretical results.

Publications over the past five years

Journal Articles

Banasiak J, Dumont Y, Yatat Djeumen IV Spreading speeds and traveling waves for monotone systems of impulsive reaction-diffusion equations: application to tree-grass interactions in fire-prone savannas. To appear in Differential Equations and Dynamical Systems

Yatat Djeumen IV, Dumont Y, Doizy A, Couteron P. On the usefulness of a minimalistic model to study tree-grass biomass distributions along biogeographic gradients in the savanna biome. Submitted. (2020). URL: https://arxiv.org/abs/2005.05654

Banasiak J, Dumont Y, and Yatat Djeumen IV. Spreading speeds and traveling waves for monotone systems of impulsive reaction-diffusion equations: application to tree-grass interactions in fire-prone savannas. Submitted. (2019). URL : https://arxiv.org/abs/1908.09909

Anguelov R, Dumont Y, Yatat Djeumen IV, Sustainable vector/pest control using the permanent sterile insect technique. Math. Meth. Appl. Sci., 1-22, (2020). URL: https://doi.org/10.1002/mma.6385

Yatat Djeumen IV, Tchuinté Tamen A, Dumont Y, Couteron P, A tribute to the use of minimalistic spatially-implicit models of savanna vegetation dynamics to address broad spatial scales in spite of scarce data. BIOMATH, 7:1812167, (2018). URL: http://dx.doi.org/10.11145/j.biomath.2018.12.167

Yatat V, Couteron P, Dumont Y, Spatially explicit modelling of tree-grass interactions in fire-prone savannas: A partial differential equations framework. Ecological Complexity, 36: 290–313, (2018). URL: https://doi.org/10.1016/j.ecocom.2017.06.004.

Yatat V and Dumont Y. FKPP equation with impulses on unbounded domain. In Mathematical Methods and Models in Biosciences - BIOMATH 2017, number 1, pages 1–21, (2018). URL: http://dx.doi.org/10.11145/texts.2017.11.157.

Yatat V, Couteron P, Tewa J.-J., Bowong S, and Dumont Y. An impulsive modelling framework of fire occurrence in a size-structured model of tree–grass interactions for savanna ecosystems. J. Math. Biol.,74:1425–1482, (2017). URL: http://dx.doi.org/10.1007/s00285-016-1060-y.

Yatat V, Dumont Y, Tewa J.-J., Couteron P, and Bowong S. Mathematical analysis of a size-structured tree-grass competition model for savanna ecosystems. BIOMATH, 3(1):1404212, (2014). URL: http://dx.doi.org/10.11145/j.biomath.2014.04.212.

Tewa JJ, Yatat V, Bowong S. Predator–Prey model with Holling response function of type II and SIS infectious disease. Applied Mathematical Modelling 37(7) (2013), 4825–4841. URL: https://doi.org/10.1016/j.apm.2012.10.003

 

 

Published by Annel Smit

Copyright © University of Pretoria 2020. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences